# SDR AALA201711239009

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,257 hours, 39,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE REAR DOOR DOES NOT SHOW A FLASHING RED LIGHT.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-23-00.  OPERATIONAL CHECK GOOD.
